# SDR DU4R2020051900031

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSITION PANEL SUPPORT WEB AT STR 26L BETWEEN BS 400-420 CRACKED
